MathSciNet Relay Station
MathSciNet bibliographic data
MR994255 (91e:62177) 62J05 (62G30)
Lange, Nicholas; Ryan, Louise Assessing normality in random effects models. Ann. Statist. 17 (1989), no. 2, 624–642.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement